# SDR 97UAL900321

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER ONE ENGINE HAD HUNG START AND DID NOT ACCELERATE.  *S/D*  FOUND NO PROBLEMS AND ENGINE WAS RESTARTED USING MAXIMUM MOTOR PROCEDURE.
